Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Toddler suffering from extreme fever with convulsion. On Epilex, Flexon. Are the medicines right?

Dear Doctor, We have 3 years old daughter. she is suffering from extream fever about 103 degrees periodically about 15 days once. she got 3 times convulsion at the time of fever. Doctor has suggested to give a Epilex since last two years. and how many years have to give medicine? We have also given to Flexon at the time of fever but it is control the fever fully. please suggested to me we are giving right medicine at the right time or not?
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
the resistance power is low in your Ayurvedic medicines to boost her health would reduce the fever and its frequency.. how ever as a protective measure during fever she needs to be given the current medicines may be for about 2 - 3 years till she stabilses. Please consult a good ayurvedic physician...preferably in Kerala.Indukantham kashayam 5 ml with 20 ml boiled warm water twice a day or 1/2 tab twice a day,and Gorochanadi tab 1 0 1 with it would be a good choice to have for about 6 months.
Answered: Mon, 30 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor